Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Some advice and non-serotonergic ideas for you...

Posted by MamaB on October 17, 2003, at 6:54:07

In reply to Some advice and non-serotonergic ideas for you... loolot, posted by Ame Sans Vie on October 17, 2003, at 3:22:10

Hi,
A couple of warnings from personal experience:

1) It is not a good idea to combine high doses of Wellbutrin (over 300mgm a day) with CNS stimulants (Ritalin, Dexadrine, Adderall etc.)
2) The same thing can happen with the combination of an SSRI and a high dose of Wellbutrin (especially Prozac)There is a certain population of caucasians, 10-20% I believe, who cannot metabolize this combination properly due to a lack of a liver enzyme.
3) Before you take ANY "natural" substance CHECK WITH YOUR PSYCHISTRIST. Do not trust the word of the person selling it to you!!
I have seen the results of all three of the above and it is not pretty. (med induced psychosis, seizures, sensory deficits) just to name a few) Granted, every individual is unique, but the above are only cautions. I will attempt to pass along some more technical info. shortly.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MamaB thread:269769
URL: http://www.dr-bob.org/babble/20031015/msgs/270133.html